# SDR 2010F00060

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 5,721 hours, 4,701 cycles
- Engine: Pwa PW535A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Heading
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL340, 17 MINUTES INTO FLIGHT, AMBER HEADING MISCOMPARE ILLUMINATED RT SIDE WAS 7 DEGREES HIGHER THAN LT. CONTINUED CLIMB TO FL400 WHILE ACCOMPLISHING EVERYTHING ON THE OCF SHEET WITH NO CHANGE TO DISCREPANCY.  RT SIDE CONTINUED TO PRECESS AS FOLLOWS AT FL345 +12 FL400 +15 DESCENDING FL360 +22 FL 220 +32  11000 +23 9000 +21 3000 +11 3000 +10 AMBER HDG EXTINGUISHES 1500 +4 SHUT DOWN +1 NOTES: TURNING STUFF OFF IAW OCF SHEET HAD NO EFFECT, LT OR RT TURNS CLIMB OR DESCENT VARYING SPEEDS HAD NO EFFECT.  LT SIDE ALWAYS AGREED WITH GPS & WHISKEY COMPASS HEADING. USED MANUAL SLAVE TO CORRECT RT SIDE TO THE LT.  WHEN LET GO OF TOGGLE SWITCH RT SIDE WOULD GO BACK TO THE RT TO PREVIOUS ERROR.  RT SIDE WALKS OUT OF ALIGNMENT TO THE RT THEN SLOWLY WALKS BACK IN, THE LOWER YOU GET.
